# SDR UPS96421103

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1670/1695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND HEAVY CORROSION ON INTERNAL SKIN NEAR S30 RT AT BS 1678, BS 1690 AND BS 1695.  REMOVED CORRODED SECTIONS OF SKIN PANEL BY MAKING A CUTOUT 21 BY 3.5 AND REPARED SKIN PANEL ACC SRM 53-30-03, FIG 1.
